# SDR GTIA2022060936475

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 15,277 hours, 6,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 15197
- Condition: Damaged
- Part time: 3,487 hours, 1,506 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT MEGA PHONE VOLUME CONTROL KNOB IS MISSING.-REMOVED & REPLACED MEGAPHONE IAW SPIRIT AIRLINES DRAWING NO. A320-EMER-EQUIP.
